# SDR AALA201907019034

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,649 hours, 28,141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT, VERY BRIEF FLASH OF LAVATORY SMOKE ANNUNCIATOR ON OAP ACCOMPANIED BY CHIMES IN CABIN AND RED LAVATORY LIGHT CAME ON AND OFF VERY BRIEFLY IN UNISON WITH CHIMES AND LAVATORY SMOKE ANNUNCIATOR. RED LIGHT FLICKERED AT ALL LAVATORIES. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF LAVATORY SMOKE DETECTORS PER MM 26-19-00.
